# SDR IXXA080011O

- Difficulty date: April 2, 2008
- Submitted: April 7, 2008
- Operation: Air carrier
- Aircraft: N820BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46065
- Aircraft time: 90,332 hours, 37,496 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 899865
- Part serial: NSN
- Condition: Shorted
- Location: Nr 1 Nacelle
- Part time: 90,332 hours, 37,496 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

DURING CRUISE FROM KBFI TO KPDX AT FL160 NUMBER ONE ENGINE FIRE WARNING BELL AND LIGHT CAME ON.  THE MASTER FIRE WARNING WOULD NOT SILENCE BELL. THE FIRE LIGHT AND BELL BECAME INTERMITTENT WHILE THE CREW RAN THE APPROPRIATE CHECKLIST.  THE CREW SHUTDOWN NUMBER ONE ENGINE AND THE LIGHT STAYED ON.  THE CREW FIRED ONE AGENT AND AFTER 30 SECONDS THE LIGHT AND BELL WERE STILL ON, THE CREW FIRED THE SECOND AGENT AND THE LIGHT AND BELL EXTINGUISHED.  THE CREW LANDED THE AIRCRAFT WITHOUT INCIDENT.  MAINTENANCE INSPECTED NUMBER ONE ENGINE INTERNALLY AND EXTERNALLY AND FOUND NO EVIDENCE OF FIRE.  MAINTENANCE CHECKED ALL FIRE LOOP AND FOUND TOP LOOP AT HOT SECTION SHORTED.  MAINTENANCE REPLACED LOOP AND NUMBER ONE AND NUMBER TWO FIRE BOTTLES.  OPERATIONAL CHECK GOOD IAW DACO DC8-MAINTENANCE MANUAL 26-10-1, DACO DC8-MAINTENANCE MANUAL 26-20-1, ERH 70.01.1.  AIRCRAFT WAS RETURNED TO SERVICE.
